Jump to content

shakes


Recommended Posts

been shaking for almost two hours now, not as bad when it started along with the eye lid twitch... maybe i cut to much
Link to comment
Share on other sites

Is it severe shaking? I know I shook quite a bit while withdrawing. My left eyelid twitches pretty good even now. I have been free from benzo's for a very short 72 hours. How much did you cut and are you super uncomfortable? I may be wrong, but I think you may have to put up with some twitching and maybe some shaking. It really is up to you how much to cut, but I think that the 10% rule is a pretty good one. Some of us can cut more, and some less.  
Link to comment
Share on other sites

Sorry you are feeling this way.  Are you up for a warm bath?  I also used epsom salts with as hot as I wanted to soothe the shakes.  But sometimes I was not even up for the work of taking a bath!  (I felt that bad!)  (that was cold turkey time)

 

I also had shakes a couple of days ago and I know I had cut too fast, so reinstated last night.  Not a great day today, but better than Tuesday, Wed, and Thurs.

 

Hope you are feel better soon!

Lisa 

Link to comment
Share on other sites

it was pretty bad the first hour, i haven't really been on a steady dose some days none some days 2mg K or 4-5mg of K so I started at 3mg a day for two days and kept forgetting my doses and was fine and the past 4 days ive been just taking 1mg of K once a day. I guess it caught up to me but I don't want to go up in dose
Link to comment
Share on other sites

Mike,

I am sorry you are going through this.  The warm bath is a good idea.  I think you need to find a comfortable dose and hold so you can level out.  Hate to see you suffering.  Hope you feel better soon.

 

Kelly

Link to comment
Share on other sites

Mike,

I am sorry you are going through this.  The warm bath is a good idea.  I think you need to find a comfortable dose and hold so you can level out.  Hate to see you suffering.  Hope you feel better soon.

 

Kelly

 

Thank you, I see you have taken 10 years of ambien are you still on that? Is that something that needs to be tapered or can be addressed with the K? I have a new doctor and I can't get anymore ambien, in fact he doesn't even know I have it (had one refill from my old doc left) just wondering if i need to taper off that becaue I useally take 25mg and only have a few left eek  :pokey:

Link to comment
Share on other sites

Mike,

Yes it is something you should taper.  You can look up a post by CaliforniaGirl.  She quit ambien while taking valium and was successful with it.  Hopefully the K will help you sleep.  I only take the K at noon and 6pm and have always relied on the ambien for sleep so I don't know how the K effects sleep.

 

I hope you are asleep now, and wake up feeling better.

 

Kelly

Link to comment
Share on other sites

[47...]

Mike,

 

Sorry to hear you are having the shakes. I know what they're like, and no fun at all!

The Ambien, you need to taper IMO.

How long have you been on the Ambien, exactly?

 

S#

Link to comment
Share on other sites

Mike,

 

Sorry to hear you are having the shakes. I know what they're like, and no fun at all!

The Ambien, you need to taper IMO.

How long have you been on the Ambien, exactly?

 

S#

about a year but i have such a high tolerance it doesn't effect me unless i take at least 20mg so I usually take it for like 2 weeks and run out for 2 weeks just wanna be free  :-\

Link to comment
Share on other sites

[47...]

Then yes.. I would taper off of it.

You can use Valium to taper off the Ambien, but you're also dealing with Klonopin as well.

Maybe you can fuse the Klonopin and Ambien into one, therefore c/o to Valium, and tapering.

What says you?

 

S#

Link to comment
Share on other sites

Then yes.. I would taper off of it.

You can use Valium to taper off the Ambien, but you're also dealing with Klonopin as well.

Maybe you can fuse the Klonopin and Ambien into one, therefore c/o to Valium, and tapering.

What says you?

 

S#

 

pretty sure I wont get a script for V but I have 120mg of K and I can get 60 more in two weeks so I should have more then enough to taper

Link to comment
Share on other sites

[47...]
pretty sure I wont get a script for V but I have 120mg of K and I can get 60 more in two weeks so I should have more then enough to taper

 

Sounds like a plan to me.

 

S#

Link to comment
Share on other sites

×
×
  • Create New...